# SDR AALA20160613005

- Difficulty date: June 2, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N7520A
- Make and model: Doug DC-9-82
- Aircraft serial: 49897
- Aircraft time: 73,225 hours, 38,853 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 5940405503
- Part serial: P80403
- Condition: Leaking
- Location: Zone 100
- Part time: 49,957 hours, 25,658 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  CREW REPORTED FUEL ODOR IN CABIN AFTER APU START.  MAINTENANCE R & R THE APU IAW MCM 4996-82 AND 0056.  OPS AND LEAK CHECKS NORMAL.
